| Model Number |
BL5115-2 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned and a lot number was not provided; therefore, the sterilization and lot history records could not be reviewed.The lot number has been requested.The investigation is ongoing.
Event or Problem Description
The user facility in germany reported that the site-hole of the sleeve was not entirely stamped out and a little yellow particle fell off the sleeve and entered the patient ''s eye.The particle was removed using a cannula aspiration and removed after incision.The surgery was finished successfully with no impact to the patient.This report is for the second patient from the same facility.The surgery was finished succesfully.No patient impact.
Additional Manufacturer Narrative
The product nor the particle was available for evaluation and no further information has been provided.Therefore, we are unable to investigate further for root cause.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.